본문 바로가기
KERD
논문KCI 등재

An extension of random summations of independent and identically distributed random variables

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

The main goal of this paper is to study an extension of random summations of independent and identically distributed random variables when the number of summands in random summation is a partial sum of n independent, identically distributed, non-negative integer-valued random variables. Some characterizations of random summations are considered. The central limit theorems and weak law of large numbers for extended random summations are established. Some weak limit theorems related to geometric random sums, binomial random sums and negative-binomial random sums are also investigated as asymptotic behaviors of extended random summations.

Abstract

The main goal of this paper is to study an extension of random summations of independent and identically distributed random variables when the number of summands in random summation is a partial sum of n independent, identically distributed, non-negative integer-valued random variables. Some characterizations of random summations are considered. The central limit theorems and weak law of large numbers for extended random summations are established. Some weak limit theorems related to geometric random sums, binomial random sums and negative-binomial random sums are also investigated as asymptotic behaviors of extended random summations.

참고문헌 (25)

  1. J. Blanchet, "Uniform renewal theory with applications to expansions of random geometric sums", Adv. in Appl. Probab., 39(4), pp.1070~1097 (2007)[DOI]
  2. L. H. Y. Chen, "Normal approximation by Stein's method, Probability and its Applications (New York)" (2011), Springer
  3. L. H. Y. Chen, "Normal approximation for nonlinear statistics using a concentration inequality approach", Bernoulli, 13(2), pp.581~599 (2007)[DOI]
  4. R. T. Durrett, "Weak convergence with random indices", Stochastic Processes Appl, 5(3), pp.213~220 (1977)[DOI]
  5. W. Feller, "An Introduction to Probability Theory and its Applications. Vol. I" (1957), John Wiley and Sons, Inc.
  6. B. V. Gnedenko, "Limit theorems for sums of a random number of positive independent random variables", Proceedings of the Sixth Berkeley Symposium on Mathematical Statistics and Probability (Univ. California, Berkeley, Calif., 1970, 1972, pp.II (1971), 537~549
  7. B. V. Gnedenko, "Random Summation" (1996), CRC Press
  8. A. Gut, "Probability: a graduate course, Springer Texts in Statistics" (2005), Springer
  9. C.-Y. Hu, "A characterization of distributions by random summation", Taiwanese J. Math., 16(4), pp.1245~1264 (2012)[DOI]
  10. Tran Loc Hung, "SOME RESULTS ON ASYMPTOTIC BEHAVIORS OF RANDOM SUMS OF INDEPENDENT IDENTICALLY DISTRIBUTED RANDOM VARIABLES", 대한수학회논문집, 25(1), pp.119~128 (2010), 대한수학회
  11. Tran Loc Hung, "Some results related to distribution functions of chi-square type random variables with random degrees of freedom", 대한수학회보, 45(3), pp.509~522 (2008), 대한수학회
  12. U. Islak, "Asymptotic normality of random sums of m-dependent random variables", ~ (2013)
  13. V. Kalashnikov, "Geometric sums: bounds for rare events with applications, Mathematics and its Applications, 413" (1997), Kluwer Academic Publishers Group
  14. H. Klaver, "An inequality for the asymmetry of distributions and a Berry- Esseen theorem for random summation", JIPAM. J. Inequal. Pure Appl. Math., 7(1), pp.12~ (2006)
  15. V. Yu. Korolev, "Limit theorems for random sums of independent random variables, in Stability problems for stochastic models (Suzdal, 1991)", Lecture Notes in Math., 1546, pp.100~120 (1991)
  16. S. Kotz, "The Laplace Distribution and Generalizations" (2001), Birkhauser Boston, Inc.
  17. V. M. Kruglov, "Limit theorems for random sums" (1990), Moscow University Press
  18. J. A. Melamed, "Limit theorems in the set-up of summation of a random number of independent identically distributed random variables, in Stability problems for stochastic models (Sukhumi, 1987)", Lecture Notes in Math., 1412, pp.194~228 (1989)
  19. E. Omey, "Random sums of random variables and vectors: including infinite means and unequal length sums", Lith. Math. J., 55(3), pp.433~450 (2015)[DOI]
  20. A. Renyi, "Probability theory, translated by LaszloVekerdi" (1970), North-Holland Publishing Co.
  21. H. Robbins, "The asymptotic distribution of the sum of a random number of random variables", Bull. Amer. Math. Soc., 54, pp.1151~1161 (1948)[DOI]
  22. J. K. Sunklodas, "On the rate of convergence of Lp norms in the CLT for Poisson and gamma random variables", Lith. Math. J., 49(2), pp.216~221 (2009)[DOI]
  23. J. K. Sunklodas, "On the normal approximation of a binomial random sum", Lith. Math. J., 54(3), pp.356~365 (2014)[DOI]
  24. J. K. Sunklodas, "On the normal approximation of a negative binomial random sum", Lith. Math. J., 55(1), pp.150~158 (2015)[DOI]
  25. P. Vellaisamy, "Poisson and compound Poisson approximations for random sums of random variables", J. Appl. Probab., 33(1), pp.127~137 (1996)[DOI]

관련 논문AI추천

이 간행물의 다른 논문 (26건)